| Model Number |
VLOCM0813 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/26/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, while closing the wound during a robotic laparoscopic lobectomy procedure, the loop of the device broke.A new one from the same lot was used to complete the procedure with no issue.There was no patient injury noted.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of the device.The visual inspection of the sample noted one suture and one needle.It was observed, under magnification, that the loop appeared to have split under tension.Upon microscopic inspection, evidence of material transfer was found at the weld site of the loop.As no sealed samples were returned, a laced-through loop test could not be performed.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, as per the additional information received, current status of the patient: stable.